# SDR VNAA2014112600014

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,772 hours, 25,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Part time: 25,772 hours, 25,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED .750" LONG AT FS 379.00.  REPAIRED CRACKED STRINGER 3L AT FS 379.0 IAW REO 601R-53-21-2582 AND SRM 53-00-03.
